# SDR DL72L001940

- Difficulty date: October 5, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Boeing 727232
- Aircraft serial: 21310
- Aircraft time: 73,310 hours, 49,587 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL OF THE I/B FLAP, I/B TRACK ASSY, TYPICAL CORROSION WAS FOUND AT THE MLG AND SPOILER BEAM ATTACH PAD AREAS, AND WEAR AT THE FWD ATTACH LUGS, MLG DOOR HINGE FITTING ATTACH HOLES, SPACER BLOCK ATTACH HOLES, AND CLIP ASSY ATTACH HOLES, AT THE MLG BEAM ATTACH BOLT HOLES AND SPOTFACES, THE SPOILER BEAM ATTACH HOLES, MLG DOOR AFT HINGE FITTING ATTACH HOLES, RADIUS BLOCK ATTACH HOLES, FWD ATTACH LUG BORES AND FACES, SPACER BLOCK ATTACH HOLES, AND CLIP ASSY.  ATTACH HOLES WERE REWORKED BEYOND ALLOWABLE LIMITS.  REWORK PER BFGOODRICH ENG REPAIR NR 23-0777.
